# SDR UF6A990813

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: JD553J0410001
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - RIGHT VERTICAL FAIRING ATTACHMENT TO FUSELAGE IS CRACKED.  MAINTENANCE REPAIRED CRACKED.  ALL WORK WAS DONE IAW ENGINEERING REPORT NR 99-153.  (M)
